# SDR SWAA2024020637261

- Difficulty date: January 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2023-784280<[01] REPAIRED TRIMMING OUT BS 312 FRAME STR5L; APPROXIMATELY LBL33 IAW M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  REPAIRED TRIMMING OUT BS 312 FRAME STR5L; APPROXIMATELY LBL33 IAW M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.
